# SDR FDEA201004061062

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL RT SIDE BETWEEN FRAME 59 AMD FRAME 60 IS VERY SOFT AND DELAMINATED.
